解答つき内科外科看護:循環器と呼吸器ワークシート

無料で印刷できる内科外科看護:循環器と呼吸器のワークシート:やさしい問題から試験レベルまで 8 問、解答つき。印刷するか PDF で保存できます。

先生方へ: 授業で自由に印刷・コピーしてお使いいただけます。新しいワークシートごとに数値が変わり、専用の解答が付きます。授業ページに ExamProblems へのリンクを載せていただけると嬉しいです。

名前: ____________________   日付: ____________

1.やさしい

What is the main cause of varicose veins?

  1. ANarrowing of the leg arteries by plaque
  2. BA clot blocking a deep vein in the calf
  3. CFaulty valves in the superficial leg veins
  4. DInflammation of the lymph nodes in the groin
2.やさしい

What is the main role of the delay at the atrioventricular (AV) node?

  1. AIt closes the aortic valve
  2. BIt starts each heartbeat by firing faster than the SA node
  3. CIt speeds the impulse to the ventricles so they beat sooner
  4. DIt gives the ventricles time to fill before they contract
3.やさしい

What is the main cause of COPD in high-income countries?

  1. AChildhood asthma
  2. BEating too much salt
  3. CCigarette smoking
  4. DA viral infection
4.ふつう

Septic shock belongs to which category of shock?

  1. AHypovolaemic shock
  2. BObstructive shock
  3. CDistributive shock
  4. DCardiogenic shock
5.ふつう

How does varenicline help people stop smoking?

  1. AIt makes cigarettes taste of metal so smoking feels unpleasant
  2. BIt speeds the clearance of nicotine by the liver
  3. CIt replaces nicotine through the skin, like a nicotine patch
  4. DIt partly stimulates and partly blocks nicotine receptors
6.ふつう

A patient in cardiac rehabilitation asks how hard to exercise. Which simple guide is commonly taught?

  1. AExercise until they are too breathless to speak at all
  2. BExercise so they are a little breathless but can still talk
  3. CExercise only until the heart rate rises even slightly
  4. DExercise until chest pain starts, then stop
7.むずかしい

A patient with heart failure wakes extremely breathless, coughing pink frothy sputum. BP is 168/96 mmHg and SpO₂ 86%. Help has been called. What is the best initial nursing action?

  1. ASit the patient upright with the legs down and give oxygen
  2. BLie the patient flat with the legs raised on pillows
  3. CGive a large IV fluid bolus to support the circulation
  4. DEncourage the patient to walk to ease the breathing
8.むずかしい

During a thrombolytic infusion for an MI, the patient develops a sudden severe headache, vomiting and new confusion. What should the nurse do first?

  1. AStop the infusion and call for urgent medical help
  2. BGive a second dose to finish the treatment
  3. CSlow the infusion and give an antiemetic
  4. DContinue the infusion, as headache is a common side effect

解答

  1. 1. C · Faulty valves in the superficial leg veins
  2. 2. D · It gives the ventricles time to fill before they contract
  3. 3. C · Cigarette smoking
  4. 4. C · Distributive shock
  5. 5. D · It partly stimulates and partly blocks nicotine receptors
  6. 6. B · Exercise so they are a little breathless but can still talk
  7. 7. A · Sit the patient upright with the legs down and give oxygen
  8. 8. A · Stop the infusion and call for urgent medical help

ステップごとの詳しい解答:このトピックは examproblems.com で練習できます。